# SDR SWAA2025042226353

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 23,805 hours, 12,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON CENTER MID CABIN EMERGENCY EXIT LIGHT COVER DISLODGED.<[01] RESECURED MID CABIN EMERGENCY EXIT LIGHT COVER PER AMM33-51-01.
